A duality between LM-fuzzy possibility computations and their logical semantics

Document Type: Original Manuscript

Authors

1 Chonbuk National University

2 School of Mathematics and Science, Hebei GEO University, Shijiazhuang City, China

3 Hebei University of Science and Technology

Abstract

Let X be a dcpo and let L be a complete lattice. The family σL(X) of all Scott continuous mappings from X to L is a complete lattice under pointwise order, we call it the L-fuzzy Scott structure on X. Let E be a dcpo. A mapping g : σL(E) −> M is called an LM-fuzzy possibility valuation of E if it preserves arbitrary unions. Denote by πLM(E) the set of all LM-fuzzy possibility valuations of E. The denotational semantics assigning to an LM-fuzzy possibility computation from a dcpo D to another one E is a Scott continuous mapping from D to πLM(E), which is a model of non-determinism computation in Domain Theory. A healthy LM-fuzzy predicate transformer from D to E is a sup-preserving mapping from σL(E) to σM(D), which is always interpreted as the logical semantics from D to E. In this paper, we establish a duality between an LM-fuzzy possibility computation and its LM-fuzzy logical semantics. 

Keywords


[1] J. Adámek, H. Herrlich, G. E. Strecker, Abstract and Concrete Categories, Wiley, New York, 1990.

[2] Y. X. Chen, A. Jung, An introduction to fuzzy predicate transformers, The invited talk at the Third International Symposium on Domain Theory, Shaanxi Normal University, Xi’an, China, May 10–24, 2004.

[3] Y. X. Chen, H. Y. Wu, Domain semantics of possibility computations, Information Sciences, 178(12) (2008), 2661–2679.

[4] G. Gierz, Continuous Lattices and Domains, Cambridge University Press, Cambridge, 2003.

[5] P. Hájek, Metamathematics of Fuzzy Logic, Kluwer Academic Publishers, Dordrecht, 1998.

[6] C. A. R. Hoare, Communicating sequential process, Communications of the ACM, 21(8) (1978), 666–677.

[7] U. Höhle, A. P. S̆ostak, Axiomatic foundations of fixed-basis fuzzy topology, Chapter 3 in: U. Höhle, S.E. Rodabaugh (Eds), Mathematics of Fuzzy Sets—Logic, Topology, and Measure Theory, Kluwer Academic Publishers (Boston/Dordrecht/London), (1999), 123–272.

[8] C. Jones, Probabilistic Non-Determinism, PhD thesis, Department of Computer Science, University of Edinburgh, Edinburgh, 1990.

[9] C. Jones, G. Plotkin, A Probabilistic Powerdomain of Evaluations, In the Proceedings of the Fourth Annual Symposium on Logic in Computer Science, (1989), 186–195.

[10] L. X. Lu, Fuzzy Scott topology on directed complete posets, Computer Engineering and Applications, (In Chinese), 48(25) (2012), 57–60.

[11] G. D. Plotkin, A powerdomain construction, SIAM Journal on Computing, 5(3) (1976), 452–487.

[12] G. D. Plotkin, A power domain for countable non-determinism, In: M. Nielsen and E. M. Schmidt (Eds.), Automata, Languages and programming, Lecture Notes in Computer Science, EATCS, Springer-Verlag, 140(4) (1982), 412–428.

[13] G. D. Plotkin, Probabilistic Powerdomains, In the Proceedings of Colloquium on Trees in Algebra and Programming, Lille, France, March 1982, 271–287.

[14] K. Rosenthal, Quantales and Their Applications, Longman Scientific & Technical, Harlow, 1990.

[15] N. Saheb-Djahromi, CPO’s of measures for non-determinism, Theoretical Computer Science, 12(1) (1980), 19–37.

[16] D. S. Scott, A type theoretical alternative to ISWIM, CUCH, OWHY, Theoretical Computer Science, 121(1–2) (1993), 411–440.

[17] D. S. Scott, Continuous lattices, in: E. Lawvere (Ed.), Toposes, Algebraic Geometry and Logic, Lecture Notes in Mathematics, Springer-Verlag, 274 (1972), 97–136.

[18] C. Shen, S. S. Zhang, W. Yao, C. C. Zhang, A generalization of the Chen-Wu duality into quantale-valued setting, Iranian Journal of Fuzzy Systems, 12(6) (2015), 129–140.

[19] M. B. Smyth, Powerdomains, Journal of Computer and System Sciences, 16(1) (1978), 23–36.

[20] R. Tix, K. Keimel, G. Plotkin, Semantic domains for combining probability and non-determinism, ElectronicNotes in Theoretical Computer Science, 222 (2009), 3–99.

[21] W. Yao, Lattice-valued Scott topology on dcpos, Mathematical Structures in Computer Science, 27(4) (2017), 516–529.